Malaria infection in anolis lizards on martinique, lesser antilles
Downloads
Downloads
Published
1981-02-10
Issue
Section
Original Articles
License
Copyright (c) 1981 Stephen C. Ayala, Paul E Hertz

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
How to Cite
Ayala, S. C. ., & Hertz, P. E. . (1981). Malaria infection in anolis lizards on martinique, lesser antilles. Revista Do Instituto De Medicina Tropical De São Paulo, 23(1), 12-17. https://revistas.usp.br/rimtsp/article/view/196825